American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 84 found      Go to page: 1 2 3

[31] Pseudo-chordal mixed hypergraphs. Fields Institute Monographs 17 (2002) 107-117.
Book volume table of contents
View Article: PDF

[32] Uncolorable mixed hypergraphs. Fields Institute Monographs 17 (2002) 45-58.
Book volume table of contents
View Article: PDF

[33] $\mathcal {C}$-perfect mixed hypergraphs. Fields Institute Monographs 17 (2002) 79-87.
Book volume table of contents
View Article: PDF

[34] Interval mixed hypergraphs. Fields Institute Monographs 17 (2002) 101-106.
Book volume table of contents
View Article: PDF

[35] Jirí Matousek. On the chromatic number of Kneser hypergraphs. Proc. Amer. Math. Soc. 130 (2002) 2509-2514. MR 1900856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Xuding Zhu. An analogue of Hajós' Theorem for the circular chromatic number. Proc. Amer. Math. Soc. 129 (2001) 2845-2852. MR 1840086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information   
View Article: PDF

[38] Igor Kriz. A correction to ``Equivariant cohomology and lower bounds for chromatic numbers''. Trans. Amer. Math. Soc. 352 (2000) 1951-1952. MR 1665335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Bruce E. Sagan. Why the characteristic polynomial factors. Bull. Amer. Math. Soc. 36 (1999) 113-133. MR 1659875.
Abstract, references, and article information   
View Article: PDF

[40] Neil Robertson, Daniel P. Sanders, Paul Seymour and Robin Thomas. A new proof of the four-colour theorem. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 17-25. MR 1405965.
Abstract, references, and article information
View Article: PDF

[41] Jeannette C. M. Janssen. The Dinitz problem solved for rectangles . Bull. Amer. Math. Soc. 29 (1993) 243-249. MR 1215310.
Abstract, references, and article information   
View Article: PDF

[42] Igor Kříž. Equivariant cohomology and lower bounds for chromatic numbers . Trans. Amer. Math. Soc. 333 (1992) 567-577. MR 1081939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Francesco Brenti. Expansions of chromatic polynomials and log-concavity . Trans. Amer. Math. Soc. 332 (1992) 729-756. MR 1069745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Joel Friedman. On the road coloring problem . Proc. Amer. Math. Soc. 110 (1990) 1133-1135. MR 953004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] K. S. Sarkaria. Tucker-Ky Fan colorings . Proc. Amer. Math. Soc. 110 (1990) 1075-1081. MR 1004424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Lorenzo Traldi. A dichromatic polynomial for weighted graphs and link polynomials . Proc. Amer. Math. Soc. 106 (1989) 279-286. MR 955462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Kenneth A. Berman and Jerome L. Paul. A $4$-color theorem for surfaces of genus $g$ . Proc. Amer. Math. Soc. 105 (1989) 513-522. MR 949874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Nigel Ray. Umbral calculus, binomial enumeration and chromatic polynomials . Trans. Amer. Math. Soc. 309 (1988) 191-213. MR 957067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Saharon Shelah and Juris Steprāns. A Banach space on which there are few operators . Proc. Amer. Math. Soc. 104 (1988) 101-105. MR 958051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ph. G. Kolaitis, H. J. Prömel and B. L. Rothschild. $K\sb {l+1}$-free graphs: asymptotic structure and a $0$-$1$ law . Trans. Amer. Math. Soc. 303 (1987) 637-671. MR 902790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] N. Alon, P. Frankl and L. Lovász. The chromatic number of Kneser hypergraphs . Trans. Amer. Math. Soc. 298 (1986) 359-370. MR 857448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Gary Gruenhage. Applications of a set-theoretic lemma . Proc. Amer. Math. Soc. 92 (1984) 133-140. MR 749905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Joan P. Hutchinson. A five-color theorem for graphs on surfaces . Proc. Amer. Math. Soc. 90 (1984) 497-504. MR 728376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Massimo Ferri and Carlo Gagliardi. The only genus zero $n$-manifold is $S\sp{n}$ . Proc. Amer. Math. Soc. 85 (1982) 638-642. MR 660620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Michael O. Albertson and Walter R. Stromquist. Locally planar toroidal graphs are $5$-colorable . Proc. Amer. Math. Soc. 84 (1982) 449-457. MR 640251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Béla Bollobás. The independence ratio of regular graphs . Proc. Amer. Math. Soc. 83 (1981) 433-436. MR 624948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Gustavus J. Simmons and John E. Wetzel. A two-coloring inequality for Euclidean two-arrangements . Proc. Amer. Math. Soc. 77 (1979) 124-127. MR 539644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] William H. Wheeler. The first order theory of $N$-colorable graphs . Trans. Amer. Math. Soc. 250 (1979) 289-310. MR 530057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Saul Stahl. Reductions of $n$-fold covers . Proc. Amer. Math. Soc. 72 (1978) 422-424. MR 507351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] John Mitchem. On the genus of graphs with Lick-White number $k$ . Proc. Amer. Math. Soc. 69 (1978) 349-354. MR 0476560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 84 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia